Alert archive / Ohio / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 26, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Apr 7, 2020, 11:13 PM EDT for 4 counties in Ohio. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 7, 2020, 11:13 PM EDT (03:13 UTC)
- Expired
- Apr 7, 2020, 11:56 PM EDT
- In force
- 43 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Lucas County, OH, Ottawa County, OH, Sandusky County, OH, Wood County, OH
The radar
The Detroit radar (KDTX), 138 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 9:07 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 3.2 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 847 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 982 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 260 m²/s²
- 0-3 km storm-relative helicity
- 345 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 6.7
The text
As transmitted.
898
WUUS51 KCLE 080313
SVRCLE
OHC095-123-143-173-080415-
/O.NEW.KCLE.SV.W.0026.200408T0313Z-200408T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
1113 PM EDT Tue Apr 7 2020
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Ottawa County in northwestern Ohio...
Western Sandusky County in northwestern Ohio...
Wood County in northwestern Ohio...
Lucas County in northwestern Ohio...
* Until 1215 AM EDT.
* At 1112 PM EDT, severe thunderstorms were located along a line
extending from 7 miles southwest of Ottawa Lake to Wauseon, moving
southeast at 55 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
damage to trees and power lines.
* Locations impacted include...
Toledo, Bowling Green, Fostoria, Swanton, Perrysburg, Oregon,
Rossford, Waterville, Northwood, Whitehouse, North Baltimore,
Gibsonburg, Genoa, Woodville, Holland, Weston, Elmore, Maumee,
Ottawa Hills and Walbridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
These storms are producing large hail. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows!
&&
LAT...LON 4151 8389 4152 8388 4172 8387 4172 8374
4162 8342 4145 8308 4125 8342 4117 8342
4117 8388
TIME...MOT...LOC 0312Z 300DEG 48KT 4170 8388 4157 8414
HAIL...1.50IN
WIND...60MPH
$$
Saunders2 follow-up statements
577
WWUS51 KCLE 080343 RRA
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
1143 PM EDT Tue Apr 7 2020
OHC095-123-143-173-080415-
/O.CON.KCLE.SV.W.0026.000000T0000Z-200408T0415Z/
Ottawa OH-Sandusky OH-Wood OH-Lucas OH-
1143 PM EDT Tue Apr 7 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT
FOR OTTAWA...WESTERN SANDUSKY...WOOD AND SOUTHWESTERN LUCAS
COUNTIES...
At 1143 PM EDT, severe thunderstorms were located along a line
extending from near Woodville to 6 miles north of Weston, moving
southeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
Locations impacted include...
Bowling Green, Fostoria, Perrysburg, Waterville, Whitehouse, North
Baltimore, Gibsonburg, Genoa, Woodville, Weston, Elmore, Pemberville,
Haskins, Luckey, Bradner, Grand Rapids, Wayne, Bloomdale, Risingsun
and Cygnet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4153 8388 4152 8322 4145 8308 4125 8342
4117 8342 4117 8388
TIME...MOT...LOC 0343Z 301DEG 40KT 4143 8331 4143 8383
HAIL...1.00IN
WIND...60MPH
$$
Saunders987
WWUS51 KCLE 080356
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
1156 PM EDT Tue Apr 7 2020
OHC095-123-143-173-080405-
/O.CAN.KCLE.SV.W.0026.000000T0000Z-200408T0415Z/
Ottawa OH-Sandusky OH-Wood OH-Lucas OH-
1156 PM EDT Tue Apr 7 2020
...THE SEVERE THUNDERSTORM WARNING FOR OTTAWA...WESTERN SANDUSKY...
WOOD AND SOUTHWESTERN LUCAS COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds and
heavy rain are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 300 AM EDT for
northwestern Ohio.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Cleveland.
LAT...LON 4153 8388 4152 8322 4145 8308 4125 8342
4117 8342 4117 8388
TIME...MOT...LOC 0354Z 300DEG 48KT 4135 8313 4135 8365
$$
SaundersWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 7:43 PM EDT, 3 hours 30 minutes earlier.
Area forecast discussion, Apr 7, 7:43 PM EDT, 3 hours 30 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 743 PM EDT Tue Apr 7 2020 ...00z Aviation TAFs and Evening Forecast Update... .SYNOPSIS... Low pressure tracking east through the Great Lakes tonight will bring a cold front southeast across the area. Another low and a stronger cold front will move southeast across the region Wednesday night. An upper low will linger over the northern Great Lakes Thursday, moving to New England by Friday. High pressure will build across the Friday into the weekend. && .NEAR TERM /THROUGH WEDNESDAY NIGHT/... Mid evening update discussion... High res model data continue to indicate a very active and likely severe weather late this evening through the overnight hours. We are watching the storm developing over Michigan this evening and will likely organized into a squall line or MCS type structure as it moves southeastward towards northern Ohio into NW PA. We are thinking the time will be 10 pm to 3 am as the worse for our local area with 10 pm to 12 am for northwest Ohio, over Lake Erie and approaching the Lakeshore areas. We predict this line of severe storms will race at 50 to 60 mph across the area and be along and south of the lakeshore between 12 am and 2 am. The line of storms should be mostly out of our local area moving into central and southern Ohio after 3 am. The main threats will be damaging wind gusts up to 70 mph...isolated higher gusts possible, large hail up to the size of tennis balls possible, and an isolated tornado threat. The highest threat for an isolated tornado or two will be near northwestern Ohio and wherever the squall line of storms interacts with the warm front.Scattered power outages will be likely tonight across the area. Frequent, dangerous cloud to ground lightning will be likely. Stay safe and weather aware! Previous discussion... Main focus of the forecast is severe weather potential across the area this evening. A few storms are possible across the southern part of the area this afternoon on the nose of a low level theta-e ridge, although MLCAPE remains low in this area will a decent amount of MLCIN across the southeast portion of the area. The main threat with any storm that gets going would be hail, with damaging winds possible as well. Anticipating convection to develop upstream across lower MI later this afternoon/evening in an area of appreciable surface pressure falls ahead of an advancing cold front. The atmosphere continues to destabilize northeast into this area, where 1500-2500 j/kg SBCAPE is expected. A robust EML will advect northeast into the region, with mid level lapse rates up to 8.5C/km. The convection will persist and organize into the area coincident with a 60-70 kt 500mb jet max. Expecting the convection to grow upscale into a MCS and track southeast across the area, with 50-65 kts of effective bulk shear, with MLCAPE values maintaining in the 1500 j/kg range. The primary threats with this convection are large hail and damaging winds, especially if the convection becomes more organized. A low end tornado threat exists as well, especially across the northwest part of the area as the convection enters the area, with effective SRH values of 200 m2/s2, LCLs of 250-500m, and 0-3km bulk shear vectors out of the west/north west around 35 kts. The convection is expected to quickly move south out of the area shortly after/around 6Z, with a stabilizing atmosphere curtailing severe weather potential regardless. Clearing skies will build across the area from the west through the day tomorrow, with highs ranging from the mid/upper 60s west to the mid 50s to around 60s across far northeast OH/northwest PA. A stronger cold front will push southeast across the area tomorrow night, with rain showers expected to move across the region, mainly after 03Z into Thursday morning. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... Upper level troughiness will move southeast into the area Wednesday night and move east during the day Thursday. However, a much more vigorous upper level trough will rotate south out of northern Canada into the Great Lakes with a potent positive vorticity maximum by Thursday night. This trough will swing quickly east Friday keeping the forecast areas in a cyclonic flow pattern. An upper level ridge will slide southeast in the mean flow toward the area by late Friday night. The upper level low pressure system and associated trough will cause a surface low pressure system to move southeast through central Ontario, Canada to near Maine by Thursday afternoon. As the upper level system cranks up and trough becomes negatively tilted, the surface low is expected to rapidly intensify during this forecast period. This will force strong cold air advection southeast into the local area Friday into Saturday. Eventually, surface high pressure builds northeast toward the area allowing winds to diminish and a bit of warm air advection. As a result, showers associated with the cold front will move east of the area leaving behind some lake effect rain showers becoming mixed with snow Thursday evening and mostly snow by early Friday morning away from the lake in the snowbelt. Otherwise fair over the rest of the forecast area. Cold air advection will keep temperatures in the 40s Thursday and Friday and drop them into the lower 30s Thursday night and upper 20s to lower 30s Friday night. && .LONG TERM /SATURDAY THROUGH TUESDAY/... Upper level ridging will move quickly east across the area Saturday into Saturday night followed by a fast moving upper level low pressure system from the deep south that eventually weakens to a trough by Sunday night. Large amplitude upper level trough develops over the Plains states and becomes a dominant feature across the entire Lower 48 States into early next week. Strong cold air advection will be the rule as a lobe of Arctic air plunges south toward the area. Needless to day, winter is not giving up just yet. Surface high will build east Saturday with fair weather but next warm front will begin to lift north across the area by evening. Moisture associated with the boundary will push into the area late Saturday. Surface low pressure over the southern Rockies by Friday night will swing south into Texas and track northeast toward the area with the weak upper level low pressure system. As the upper level low tracks northeast and becomes a negatively tilted trough, the surface low is expected to rapidly intensify as it moves into the forecast area. There are some indications coastal low development will take place Monday but since upper level trough is so robust, the inland low will remain the dominant feature. Fair weather returns Saturday followed by a threat for rain from there on out and the best chance comes in the east half by Sunday night. As cold air advection takes place, snow will mix in with the rain over the entire area Monday night into Tuesday. Area will see a slight warming trend Saturday into Sunday followed by cold air returning Monday and Tuesday. && .AVIATION /00Z Wednesday THROUGH Sunday/... Active weather through the period with the main threat of strong to severe TSRA generally between 02Z and 07Z across the region. A line of TSRA expected to develop a move southeast across the area between 02z and 07z tonight, with damaging wind gusts up to 50 kts or higher and possible GS. Ceilings lower behind the storms to MVFR likely with possible IFR. The MVFR/IFR ceilings will scatter or lift late in the period during Wednesday. Southwest winds 5 to 12 knots will precede the convection, with winds becoming northwest about 10 knots behind the cold front generally around/after 09Z. Have included a TEMPO group for each TAF location for a two hour window when the winds will likely be very strong to severe with gusts over 40 knots likely during the line of convection. .OUTLOOK...Non-VFR again possible Thursday into Friday with rain and low ceilings. && .MARINE... Generally light winds expected Wednesday but will begin to increase from the west-northwest by Wednesday night in the wake of the low pressure system. Will likely need small craft advisories Wedneday night into early Friday night when winds begin to diminish to light northwest. Light south-southwest flow is expected Saturday and Sunday. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Greenawalt NEAR TERM...Greenawalt/Griffin SHORT TERM...Lombardy LONG TERM...Lombardy AVIATION...Griffin MARINE...Lombardy
Hazardous weather outlook, Apr 7, 9:11 PM EDT, 2 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 911 PM EDT Tue Apr 7 2020 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-090115- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 911 PM EDT Tue Apr 7 2020 ...SEVERE THUNDERSTORM WATCH 84 IN EFFECT UNTIL 3 AM EDT WEDNESDAY... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. A squall line of severe thunderstorms late this evening and overnight will bring the threat for large hail up to the size of tennis balls, damaging winds gusts up to 70 mph, localized flooding, and a threat for isolated tornadoes. The main time period for the severe weather threat will be from 10 pm to 3 am. The Storm Prediction Center has outlined much of the area in an Enhanced Risk for severe weather, due to these threats. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. LEZ142>149-162>169-090115- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 911 PM EDT Tue Apr 7 2020 ...SEVERE THUNDERSTORM WATCH 84 IN EFFECT UNTIL 3 AM EDT WEDNESDAY... This Hazardous Weather Outlook is for central Lake Erie and western Lake Erie. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. A squall line of severe thunderstorms late this evening and overnight will bring the threat for large hail up to the size of tennis balls, damaging winds gusts up to 70 mph, localized flooding, and a threat for isolated tornadoes. The main time period for the severe weather threat will be from 9 pm to 2 am. The Storm Prediction Center has outlined much of the area in an Enhanced Risk for severe weather, due to these threats. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-090115- Lake Erie open waters from Ripley to Buffalo NY- 911 PM EDT Tue Apr 7 2020 This Hazardous Weather Outlook is for eastern Lake Erie. .DAY ONE...Tonight. A squall line of severe thunderstorms late this evening and overnight will bring the threat for large hail up to the size of tennis balls, damaging winds gusts up to 70 mph, localized flooding, and a threat for isolated tornadoes. The main time period for the severe weather threat will be from 9 pm to 2 am. The Storm Prediction Center has outlined much of the area in an Enhanced Risk for severe weather, due to these threats. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Apr 7, 10:49 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1049 PM EDT Tue Apr 7 2020
OHZ011-013-021-022-080330-
Summit-Geauga-Portage-Cuyahoga-
1049 PM EDT Tue Apr 7 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PORTAGE...
SOUTHWESTERN GEAUGA...CENTRAL CUYAHOGA AND NORTHEASTERN SUMMIT
COUNTIES...
At 1049 PM EDT, a strong thunderstorm was located near Parma, or near
Cleveland, moving east at 40 mph.
Wind gusts up to 50 mph and penny size hail are possible with this
storm.
Locations impacted include...
Cleveland, Parma, Lakewood, Cleveland Heights, North Royalton, Solon,
Hudson, Twinsburg, Streetsboro, Warrensville Heights, Macedonia,
South Russell, Highland Hills, Garfield Heights, Shaker Heights,
Maple Heights, South Euclid, Parma Heights, Broadview Heights and
Brook Park.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4149 8119 4120 8134 4139 8185 4150 8180
4149 8174 4153 8167 4153 8166 4154 8165
TIME...MOT...LOC 0249Z 286DEG 34KT 4144 8173
JaszkaLocal storm report, Apr 7, 11:00 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1100 PM EDT TUE APR 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1059 PM HAIL 2 E BROOKLYN 41.44N 81.71W
04/07/2020 E1.00 INCH CUYAHOGA OH BROADCAST MEDIA
NICKEL TO QUARTER SIZE HAIL REPORTED IN OLD
BROOKLYN.
&&
MGLocal storm report, Apr 7, 11:12 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1112 PM EDT TUE APR 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM TSTM WND GST 3 NNW AMHERST 41.44N 82.24W
04/07/2020 E70 MPH LEZ145 OH EMERGENCY MNGR
EMA DIRECTOR ESTIMATED 70 MPH WINDS WITH
GUST FRONT NEAR BEAVER PARK MARINA.
&&
MGThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 9:46 PM EDT | Special Marine Warning | CLE | 89 min | |
| Apr 7, 10:10 PM EDT | Special Marine Warning | CLE | 95 min | |
| Apr 7, 10:17 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Lucas, Ottawa, Sandusky, Wood | 43 min |
| Apr 7, 10:44 PM EDT | Special Marine Warning | CLE | 61 min | |
| Apr 7, 10:49 PM EDT | Special Weather Statement | CLE | Cuyahoga | 41 min |
| Apr 7, 10:55 PM EDT | Special Marine Warning | CLE | 50 min | |
| Apr 7, 10:57 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Portage, Summit | 63 min |
| Apr 7, 11:01 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Cuyahoga, Erie, Huron, Lorain, Medina and 2 more | 44 min |
| Apr 7, 11:12 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Cuyahoga, Geauga, Lake, Portage, Summit and 1 more | 63 min |
| Apr 7, 11:27 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Trumbull | 33 min |
| Apr 7, 11:29 PM EDT | Tornado Warning | CLE | Lorain, Medina | 31 min |
| Apr 7, 11:38 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Cuyahoga, Geauga, Holmes, Huron, Lorain and 6 more | 67 min |
| Apr 7, 11:45 PM EDT | Tornado Warning | CLE | Medina, Stark, Summit, Wayne | 45 min |
| Apr 8, 12:11 AM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Stark, Trumbull | 31 min |
| Apr 8, 12:17 AM EDT | Special Weather Statement | CLE | Ashland, Crawford, Richland, Seneca | 58 min |
| Apr 8, 12:41 AM EDT | Areal Flood Advisory | CLE | Lucas | 4 hr |
| Apr 8, 12:45 AM EDT | Areal Flood Advisory | CLE | Ashland, Crawford, Holmes, Huron, Morrow, Richland and 3 more | 4 hr |
| Apr 8, 1:06 AM EDT | Special Weather Statement | CLE | Knox, Marion, Morrow, Wyandot | 54 min |
| Apr 8, 1:15 AM EDT | Special Weather Statement | CLE | Holmes | 45 min |
| Apr 8, 1:49 AM EDT | Special Weather Statement | CLE | Holmes, Knox, Morrow | 56 min |
| Apr 8, 1:58 AM EDT | Special Marine Warning | CLE | 62 min | |
| Apr 8, 12:08 PM EDT | Special Weather Statement | CLE | Ashtabula, Cuyahoga, Lake, Lorain | 112 min |
| Apr 8, 3:52 PM EDT | Small Craft Advisory | CLE | 60 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.